To the Editor: After a "month" since my second Pfizer vaccination, I am still suffering the debilitating symptoms of the shots. I've been to the doctor's, had lab work twice and several doctor/phone calls. I sleep three to four extra hours in the middle
To the Editor:
After a “month” since my second Pfizer vaccination, I am still suffering the debilitating symptoms of the shots. I’ve been to the doctor’s, had lab work twice and several doctor/phone calls. I sleep three to four extra hours in the middle of the day, have rubbery like leg muscles, pain in the backs of my legs and my hips. I can hardly walk up more than one flight of stairs or walk more than half a mile, plus I feel like I am losing my mind. I have been living on acetaminophen and Voltarin rub.
I have been looking for ways to contact the CDC to report my symptoms; after two hours of web searching, I finally found a site: www.vaers.hhs.gov/index.html.
Please, everyone, go to this site and fill in your symptoms, otherwise it will go unreported, and HHS will think everyone did fine without any side effects. I am still waiting to feel better after a full month! What about the young kids and teenagers who have yet to get their shots? We should not allow our citizens to walk into this blindly without knowing what might happen. Speak up and do not shy away from coming forward. Agree, not everyone has a side effect or lasting symptom, but for those who do, you should be heard.